# SDR ASAA2017110822531

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,757 hours, 10,974 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND NR 1 ENGINE WITH AN ECONOMIC FAULT 77-20861. THE BOTTOM LEFT EGT SIGNAL T495S3 IS OUT OF RANGE. ACFT GROUNDED.  FOUND S3 VALUE READS  HIGH. ACCOMPLISHED EGT CONNECTOR CLEANING REF B737-800 AMM 77-21-00, EEC TEST PASSED, ALL 4 S1-THRU S4 VALUE WITHIN LIMITTS. PRE CLEANING: S1-34.62, S2-15.44,S3-874.36, S4-49.94. POST CLEANING: S1-25.92, S2-9.91, S3-11.86, S4-27.84. OPS TEST PASSED. PLT CLEARED.
